# SDR MZZA0500008

- Difficulty date: September 28, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 21,739 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS WERE FOUND INOPERATIVE DURING AN "S" CHECK. TROUBLESHOOTING FOUND TWO EACH BARE WIRES IN SIDEWALL FLOOR AREA AT SEAT 5ABC AND TWO EACH LIGHT BULBS BURNED OUT AT SEAT 9ABC.  THE WIRING WAS REPAIRED AND LIGHT BULBS WERE REPLACED.  BATTERY PACKS WERE ALSO REPLACED AT L-I CEILING, 5DEF, 12ABC, 12DEF, 20DEF, AND AFT GALLEY CEILING LT SIDE.  OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-06.
